RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 24, Issue 3  


Structure of subgroups with an identity in groups with a small degree of overlap of defining words
V. P. Klassen
305
Maximal ideals of Banach algebras of measures on the real line
B. A. Rogozin, M. S. Sgibnev
315
Uniqueness of solution of the exterior inverse boundary-value problem
L. A. Aksent'ev, Yu. E. Hohlov, E. A. Shirokova
319
The Lebesgue, Riesz, and Egorov theorems for nets
D. F. Goguadze
331
Functions with a constant integral on congruent cubes
S. A. Malyugin
339
Approximation of continuous functions on a segment by linear methods
S. A. Pichugov
343
Solutions of a system of singular differential equations which is partially solved with respect to the derivatives
A. E. Zernov
349
Uniqueness of the solution of an inverse problem for first-order hyperbolic systems
V. G. Romanov
359
Sets containing a maximal number of pairwise incomparable $n$-dimensional $k$-ary sets
N. N. Katerinochkina
367
Bases of a free Lie algebra
G. P. Kykin
375
Projections of topological groups
I. V. Protasov, V. S. Charin
383
Intersections of convex cones
L. G. Sharaburova, Yu. A. Shashkin
391
A lower bound of the remainder term in the central limit theorem
L. V. Rozovskii
403
The problem of generation of free groups by two unitary triangular matrices
A. I. Shkuratskii
411

Reports read at the Annual Meeting of the Mathematics Section of the Academy of Sciences of the USSR
Integral representations of functions and imbedding theory
S. M. Nikol'skii
415

Doctoral theses
An elementary method in algebraic number theory
S. A. Stepanov
425
Analytic continuation of functions of several complex variables and its applications
E. M. Chirka
433
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019